# SDR CALA2013071100487

- Difficulty date: July 9, 2013
- Submitted: July 11, 2013
- Operation: Air carrier
- Aircraft: N12225
- Make and model: Boeing 737824
- Aircraft serial: 28934
- Aircraft time: 47,749 hours, 16,788 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 697818814
- Condition: Corroded
- Location: Bs 360 S27l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 27L AT BS 360 HAS CORROSSION IN E & E COMPARTMENT INTERNAL AREA. REPAIRED AREA IAW ECRA 5310-05787.
